# SDR C2XA99BT030

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 145030
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7287103507
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - CREW REPORTED EMERGENCY LIGHTS WOULD NOT TEST FROM FLIGHT ATTENDANTS PANEL.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT CONTROL MODULE AND OPS CHECK EMERGENCY LIGHTS GOOD.  (M)
